# SDR MAS2008F00093

- Difficulty date: September 28, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7262 - NOSE GEAR DISAGREE, PILOT DELARED AND EMERGENCY. MX REMOVED AND REPLACED 3A PUMP, OPS AND LEAK CHECKED GOOD.
